# SDR SWIA202158760

- Difficulty date: March 20, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL FROM FS 559+16 TO FS 559+80 IS CORRODED BEYOND LIMITS AND REQUIRES REPLACMENT     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED RH FLOOR SILL FROM FS 559+16 - FS 559+80 IAW CRJ 200 SRM 51-42-06 REV 38 B 25 NOVEMBER 2020 TASK CARD 51-900-1003-SKY COMPLETED FORM 337 ATTACHED WEIGHT AND BALLANCE NOT AFFECTED.
